Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11002
Title: A new quadratic semi-infinite programming algorithm based on dual parametrization
Authors: Liu, Y
Teo, KL
Wu, SY
Issue Date: 2004
Source: Journal of global optimization, 2004, v. 29, no. 4, p. 401-413
Abstract: The so called dual parameterization method for quadratic semi-infinite programming (SIP) problems is developed recently. A dual parameterization algorithm is also proposed for numerical solution of such problems. In this paper, we present and improved adaptive algorithm for quadratic SIP problems with positive definite objective and multiple linear infinite constraints. In each iteration of the new algorithm, only a quadratic programming problem with a limited dimension and a limited number of constraints is required to be solved. Furthermore, convergence result is given. The efficiency of the new algorithm is shown by solving a number of numerical examples.
Keywords: Adaptive method
Dual parametrization
Global optimization
Semi-infinite programming
Publisher: Kluwer Academic Publ
Journal: Journal of global optimization 
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1023/B:JOGO.0000047910.80739.95
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

13
Last Week
0
Last month
0
Citations as of Aug 28, 2020

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
0
Citations as of Sep 21, 2020

Page view(s)

131
Last Week
0
Last month
Citations as of Sep 21, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.